MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816270
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent moved on the balloon and was difficult to remove.The patient presented with 50% stenosis and moderate calcification at the bifurcation of the left anterior artery/diagonal branch and 80% stenosis and moderate calcification at the mid diagonal branch.After treatment of the mid diagonal with a 1.25 rotapro burr, the 2.75 x 16mm synergy drug eluting stent (des) was advanced but could not cross the bifurcation.The stent was pulled back and a 6fr guidezilla guide extension catheter was inserted to help deliver the des.The stent was re-inserted and advanced through the guidezilla right up to the bifurcation.The des continued to be advanced but was unable to be delivered completely to the mid diagonal.An attempt was made to pull the des back but it got stuck on calcium and began to dislodge from the stent balloon.The stent was partially in the vessel and partially in the guidezilla.An nc balloon was delivered to crush the stent against the guidezilla and all devices were removed as a system.The procedure was completed using an alternate method or device.There were no patient complications.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12806885
Report Number2134265-2021-14297
Device Sequence Number11956489
Product Code NIQ
UDI-Device Identifier08714729980889
UDI-Public08714729980889
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2023
Device Model NumberH7493941816270
Device Lot Number0027850197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale